| Model Number |
MMT-523LNAB |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump passed the rewind, basic occlusion, prime/a33 and displacement test.Pump received with stuck motor error alarm loop during bolus delivery.The motor was tested outside of the device and passed.The motor may have had and intermittent failure that was not detected during our testing.
Event or Problem Description
Customer reported via phone call that they received motor error alarm.The customer's blood glucose level was unknown at the time of incident.Customer reported that the drive support cap appears normal.Customer was able to complete insulin pump rewind.The device will be returned for analysis.